Hi, I am 23 years old,
i cannot take milk as it causes indigestion. a month ago i drank a glass of milk after a long long time(strawberry flavour-but this is not the first time i had something made of strawberries). i was also exposed to burning plastic as my house was on fire and when i went in the smoke so my face turned black due to black ash of plastic and i inhaled that burning plastic because my nostrils had the ash remains too. A few days later my hands started itching and then a day later i had red spots of different shapes and sizes all over my body which itched really bad. i went to the doctor and he gave me xyzal(antihistamine) twice a day and some calamox lotion to put over my body. he told me it was urticaria. A day later it got worse and i had a very sore throat, the itching was worse on my feet and my hands and i had indigestion. the doctor gave me a K-Kort injection(type of steroid) and then later gave me a tappering dose of Betnesol with kestine thrice a day and atarax at night and risek(Omeprazole-20mg) for indigestion. It was very hard to take those tablets, i had hiccups for 3 days and then i had to stop the dose after a week and due to which all the muscles of my body hurt really bad and i could not even walk as my feet hurt too and had rash. then after the dose of betnesol i kept taking antihistamines and now, after a month, the rash on my hands and feet gets more and less every day. my feet itch and ache and i even have difficulty walking sometimes and have difficulty breathing and have noisy breathing 3 to 4 times a day for 2-3 minutes. I am now taking antihistamine every night and take risek now and then when the indigestion increases. I dont have any idea what caused it and how it will heal. ihave had IgE test and the reading was 150. my CBC, ESR, SGPT are all normal PLEASE HELP!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?